MathSciNet Relay Station
MathSciNet bibliographic data
MR697528 35L65
Wagner, David H. The Riemann problem in two space dimensions for a single conservation law. SIAM J. Math. Anal. 14 (1983), no. 3, 534–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement